MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2 (-10.5/1.5)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: 4110 - work order search found no similar complaints.Manufacturer narrative:.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Secondary surgical intervention to remove the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, refractive surprise, and elevated iop.Reportedly, "the lens has currently been explanted.Visual acuity is now being monitored continuously.Once a manifest refraction is present, the replacement lens will be calculated." additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
 
Additional Manufacturer Narrative
B5: the patient experienced only excessive vault and refractive surprise.Elevated iop was not an adverse event.Claim# (b)(4).
 
Additional Manufacturer Narrative
B5: lvc performed after explantation.Claim# (b)(4).
 
Additional Manufacturer Narrative
B5: patient experienced significant reduction of iridocorneal angles and significant shallowing of the ac.The problem was resolved.Cause of the event is unknown.Claim# (b)(4).

Brand Name
EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia 91016
MDR Report Key22475720
Report Number2023826-2025-00980
Device Sequence Number18188804
Product Code QCB
UDI-Device Identifier00840311311477
UDI-Public(01)00840311311477(11)250221(17)280131
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_13.2 (-10.5/1.5)
Device Catalogue NumberVTICM5_13.2
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer07/11/2025
10/10/2025
12/23/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date07/11/2025
11/10/2025
12/23/2025
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MODEL: MSI-PF - LOT# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale